2019
Том 71
№ 7

All Issues

Savchenko L. I.

Articles: 5
Article (Ukrainian)

The approximate solution of one class of linear difference-differential equations

Mikhaylets B. M., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 252–256

Article (Ukrainian)

Estimate of the solution of the first boundary-value problem for quasilinear systems of differential equations of parabolic type

Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 421–428

Article (Ukrainian)

A boundary-value problem for a nonlinear system of differential equations with deviating arguments

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 12–21

Brief Communications (Russian)

A two-sided iterative method for the solution of a boundary value problem for nonlinear systems of differential equations of parabolic and hyperbolic types

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 252–260

Article (Ukrainian)

Solution of a boundary value problem for a nonlinear system of second order ordinary differential equations

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 34–44